# SDR CALA2014052791154

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 84,304 hours, 24,271 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE EXTERIOR REPAIR BS 608.5 & 1 IN BELOW STRINGER 16L.  REMOVED EXISTING REPAIR DOUBLER AT BS 608.5, STRINGER 16L.  INSTALLED NEW REPAIR DOUBLER AT BS 596 - 620 & STRINGER 15L - 18L.  THIS IS A CAT A REPAIR.  THE SKIN REPAIR BETWEEN BS 596 - 620 & STRINGER 15L - 18L RECEIVED 1ST & 2ND APPROVAL.  THE INSPECTION THRESHOLD FOR THIS REPAIR IS 50100 PTC A NEW FAA APPROVAL FINDING COMPLIANCE WITH 14CFR 26 .43 D & 25.571 IS REQUIRED BEFORE THE ACFT REACHES 50,100 PTC FOR THE ACFT TO REMAIN AIRWORTHY AFTER THAT TIME.  CONTACT ENGINEERING AFTER ACFT COMPLETES 48100 BUT BEFORE 49100 PTC FOR DISPOSITION IAW ECRA 5331-01892.
